# SDR CALA2017120804371

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 2,995 hours, 343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 42g, 44g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND SEAT 42G & 44G  EMERGENCY LIGHTS INOPERATIVE.  THE EMERGENCY LIGHTS WERE REPLACED IAW AMM 33-51-00.
